# SDR 98UAL900445

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Nr 3 Strut
- Component: Airesearch, 89812611
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLAP RETRACTION NR 3 STRUT OVERHEAT LIGHT CAME ON, LIGHT WENT OUT WHEN THROTTLE RETARDED.  KEPT THROTTLE AT IDLE UNTIL LANDING.  RETURNED TO ORD.  *S/D*  HIGH DUCT PRESSURE.  REPLACED HIGH STAGE REGULATOR.
